# SDR CA980928030

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Part time: 1,672 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE NR 1 ENGINE LOW OIL PRESSURE WARNING MESSAGE CAME ON.  ALL ENGINE PARAMETERS WERE NORMAL.  PILOT ELECTED TO DO A PRECAUTIONARY ENGINE SHUT DOWN.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  PART TC:  1,790.
